# SDR QXEA2017090700549

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 19,468 hours, 20,732 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1789
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 19,470 hours, 20,733 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER DID NOT ARM ON TAKEOFF ROLL. AFTER LANDING PERFORMED A/F TEST, A/F TEST ON NR 1 ENGINE FAILED. REMOVED FROM SERVICE. C/W FIM TASK FOR CLEARING FAULT CODE 204. REPLACED NR 1 PEC IAW AMM 61-20-36-000/400-801. FAULT CLEARED, OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
